# SDR CA080917005

- Difficulty date: September 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 90623
- Condition: Vibration
- Location: Nr 1
- Part time: 889 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE FLIGHT EXPERIENCED A NR 1 ENGINE VIBRATION.  THE ENGINE CONTINUED OPERATING NORMALLY BUT WITH VIBRATION.  THE FLIGHT DIVERTED TO FAIRBANKS, ALASKA.  AN ENGINE HAS BEEN SCHEDULED AND TOOLS, PARTS AND MANPOWER ARE CURRENTLY BEING SHIPPED TO ALASKA. ACFT IS OUT OF SERVICE.  \ETQ INVESTIGATION NR 2917 INITIATED.
